MathSciNet Relay Station
MathSciNet bibliographic data
MR872679 (88a:57068) 57R85
Wu, Ch'ing Mu Some special elements in $U\sb \ast(Z\sb p)$. II. Tamkang J. Math. 17 (1986), no. 2, 63–69.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement